MathSciNet Relay Station
MathSciNet bibliographic data
MR2783237 57R18 (22A22 55S15)
Farsi, Carla; Seaton, Christopher Generalized orbifold Euler characteristics for general orbifolds and wreath products. Algebr. Geom. Topol. 11 (2011), no. 1, 523–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement